MathSciNet Relay Station
MathSciNet bibliographic data
MR177503 65.35
Bennett, John M. Triangular factors of modified matrices. Numer. Math. 7 1965 217–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement